Ignatova, I., Deutsch, R. C., and Edwards, D. (2012), “Closed Sequential and Multistage Inference on Binary Responses With or Without Replacement,” The American Statistician, 66, 163-172: Comment by Michlin and Shaham and Reply

Yefim Haim Michlin, Ofer Shaham
  • The American Statistician, April 2014, Taylor & Francis
  • DOI: 10.1080/00031305.2014.897256

The authors haven't finished explaining this publication. If you are the author, sign in to claim or explain your work.

Read Publication


The following have contributed to this page: Yefim Michlin